Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3 Publications

2017 | Journal Article | LibreCat-ID: 34631
Radial basis function approximation of noisy scattered data on the sphere
K. Hesse, I.H. Sloan, R.S. Womersley, Numerische Mathematik 137 (2017) 579–605.
LibreCat | DOI

2015 | Journal Article | LibreCat-ID: 16582
Discrete variational Lie group formulation of geometrically exact beam dynamics
F. Demoures, F. Gay-Balmaz, S. Leyendecker, S. Ober-Blöbaum, T.S. Ratiu, Y. Weinand, Numerische Mathematik (2015) 73–123.
LibreCat | DOI

1997 | Journal Article | LibreCat-ID: 17015
A subdivision algorithm for the computation of unstable manifolds and global attractors
M. Dellnitz, A. Hohmann, Numerische Mathematik 75 (1997) 293–317.
LibreCat | DOI

Filters and Search Terms



Filter Publications

Display / Sort

Export / Embed